Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the average order of some arithmetical functions


Author: Bruce C. Berndt
Journal: Bull. Amer. Math. Soc. 76 (1970), 856-859
MSC (1970): Primary 1043; Secondary 1040, 1041
DOI: https://doi.org/10.1090/S0002-9904-1970-12585-X
MathSciNet review: 0260686
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Bruce C. Berndt, On the average order of a class of arithmetical functions. I, J. Number Theory (to appear). MR 284409
  • 2. Bruce C. Berndt, On the average order of a class of arithmetical functions, II, J. Number Theory (to appear). MR 284409
  • 3. K. Chandrasekharan and Raghavan Narasimhan, Hecke's functional equation and the average order of arithmetical functions, Acta Arith. 6 (1960/61), 487-503. MR 23 #A3719. MR 126423
  • 4. K. Chandrasekharan and Raghavan Narasimhan, Functional equations with multiple gamma factors and the average order of arithmetical functions, Ann. of Math. (2) 76 (1962), 93-136. MR 25 #3911. MR 140491
  • 5. G. H. Hardy, On Dirichlet's divisor problem, Proc, London Math. Soc. (2) 15 (1916), 1-25.
  • 6. E. Landau, Über die Anzahl der Gitterpunkte in gewissen Bereichen, Abh. Nachr. Ges. Wiss. Göttingen 4 (1924), 137-150.
  • 7. G. Szegö, Beiträge zur Theorie der Laguerreschen Polynome. II: Zahlentheoretische Anwendungen, Math. Z. 25 (1926), 388-404. MR 1544819
  • 8. G. Szegö und A. Walfisz, Über das Piltzsche Teilerproblem in algebraischen Zahlkörpern. I, Math. Z. 26 (1927), 138-156. MR 1544849
  • 9. G. Szegö und A. Walfisz, Über das Piltzsche Teilerproblem in algebraischen Zahlkörpern. II, Math. Z. 26 (1927), 467-486. MR 1544868

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 1043, 1040, 1041

Retrieve articles in all journals with MSC (1970): 1043, 1040, 1041


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12585-X

American Mathematical Society